# SDR PLGA970605A

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365BE
- Make and model: Saab 340B
- Aircraft serial: 340B299
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539007A
- Condition: Failed
- Location: Lt Dc Gen
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4265 - AFTER TAKEOFF THE LEFT GENERATOR FAILED.  AN OPERATIONAL DECISION WAS MADE TO RETURN TO BOS.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT GCU.  SYSTEM CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
